MAUDE Adverse Event Report: FERROSAN MEDICAL DEVICES A/S; SURGIFLO¿ HEMOSTATIC MATRIX KIT WITH THROMBIN

FERROSAN MEDICAL DEVICES A/S; SURGIFLO¿ HEMOSTATIC MATRIX KIT WITH THROMBIN
Lot Number 275391
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the very limited available information this case is considered a near adverse event (if the event occurred again, it could become a serious event).No patient harm was reported.
 
Event or Problem Description
It was reported by the account contact that during a c-section procedure that while mixing the sterile "water" was leaking out of the top needing more sterile "water" to be added.The product was used on the patient and once handed back to the surgical tech it was found that there was a chip glass along the rim of the vial.The surgeon was informed but the product had already been used on the patient.There were no adverse consequences reported.No device returning for evaluation.The nurse request a vial of sterile water pulled from the pyxis and pulled the extra water needed from that to add to finish mixing.The chip was on the thrombin vial is self around the edge where the metal ring is.The thrombin vial was not in contact with the patient.The nurse noticed the chip on the vial when getting ready to discard the empty vial after the medication was mixed and administered by the surgeon.The nurse notified the surgeon right away but the surgeon had administered it already.

Common Device Name
SURGIFLO¿ HEMOSTATIC MATRIX KIT WITH THROMBIN
Manufacturer (Section D)
FERROSAN MEDICAL DEVICES A/S
sydmarken 5
soeborg, 2860
DA  2860
Manufacturer Contact
. .
sydmarken 5
soeborg, 2860
DA   2860
MDR Report Key19905084
Report Number3008478369-2024-00027
Device Sequence Number15636388
Product Code LMF
UDI-Device Identifier25712123000285
UDI-Public25712123000285
Combination Product (Y/N)Y
PMA/510(K) Number
P990004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot Number275391
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/05/2024
Patient Sequence Number1
Patient SexUnknown